# SDR UALA2013031401544

- Difficulty date: March 12, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,204 hours, 13,593 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 21428
- Part serial: N1159
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED HMG OPERATIONAL TEST PER 2 SVC TEST HAS FAILED, HYD GEN AC-V SHOWS 112.  REPLACED HYDRAULIC GENERATOR CONTROL, OPS NORMAL PER AMM.
